# SDR AALA201603229016

- Difficulty date: March 20, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 46,854 hours, 26,917 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664405
- Part serial: A6929
- Condition: Unserviceable
- Location: Zone 800
- Part time: 44,919 hours, 21,211 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  DURING A SCHEDULED TIME CHANGE OF THE L1 DOOR ESCAPE SLIDE, THE SLIDE WAS FOUND UNRAVELED IN THE SHIPPING CONTAINER WITH THE SHIPPING BOARDS NOT SECURED.  THE SLIDE WAS MARKED AS UNSERVICEABLE & RETURNED TO STORES & A SERVICEABLE UNIT WAS INSTALLED IN ITS PLACE.
